# SDR CA040831009

- Difficulty date: August 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,980 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI A STUDENT PILOT NOTICED THAT THE AIRCRAFT WAS DIFFICULT TO STEER.  IT WAS ALSO NOTICED THAT THE RUDDER PEDALS FELT DIFFERENT.  MAINTENANCE WAS NOTIFIED AND IT WAS FOUND THAT THE RT STEERING SPRING WAS BROKEN.  THE SPRING WAS REPLACED IAW THE MM WITH THE PROPER GAP BETWEEN THE SPRINGS.  THE STUDENTS WERE REMINDED OF THE PROPER TAXI TECHNIQUES WITH THE AIRCRAFT, STARTING THE ROLL BEFORE TURNING THE NOSE GEAR TO REDUCE STRESS ON THE SPRINGS.
